Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Low blood pressure,dizziness,fatigue

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2135 Questions
Hi, my bp is 95/64 I feel nervousness in side my body, dizziness and fatigue all the time. I am a 41 yrs old female, I am 5 8 and weigh 180lbs. Could this be causing my side effects?
Posted Tue, 1 May 2012 in Hypertension and Heart Disease
Answered by Dr. Robert Galamaga 4 hours later
Hello and thank you for the query.

Let me provide you with some information so we can work on helping you feel better. As for your blood pressure a reading of 95/64 would certainly be regarded as a low blood pressure but has to be taken in context of what your blood pressure usually runs. If you previously had an average blood pressure of 120/80 and now it is 95/64 then certainly this would make you feel dizzy, weak, tired and such.

From your medications none of your meds appear suspect in this case. It is remotely possible that Xanax could lower the blood pressure a bit but not at the dose which you take.

In addition we must make sure the readings you are getting are accurate so I encourage you to go to the local pharmacy to verify your readings with one of the calibrated machines.

So, what can cause low blood pressure?
1) Dehydration - non enough fluids
2) Anemia or low blood count
3) Hormonal fluctuation - including thyroid and cortisol

-these are among the more common causes other than medications.

As I think your symptoms are due to your blood pressure I would really feel more comfortable knowing that you go and see your physician for a thorough examination and possibly some blood tests which can help us rule out some possible underlying causes.

I hope this answer has been both informative and adequate for you. Should you have followup questions, I am available to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Follow-up: Low blood pressure,dizziness,fatigue 12 hours later
I have been through numermous blood tests and have seen many doctors all my reslults come back clean.. Although i am anemic. I have had my blood pressure taken many times recently by doctors and it runs 95/61. i feel so tired and when i get up get so dizzy. and my head feels swimmy/dizziness. i dont know what to do.
Answered by Dr. Robert Galamaga 2 hours later
Hello and thanks for your followup.

Your doctors may consider giving you a medication to elevate the blood pressure slightly to help improve your symptoms. If your doctor is not willing to consider this I would seek a second opinion.

These medicines, which raise blood pressure, include fludrocortisone and midodrine. If they are used, you need to be carefully followed by a physician for dosage adjustment.

I realize you are dealing with a difficult situation but I hope we have provided you with some good information to go forward with here to address the issue. If you have further questions I am available.

Thank you.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor